# SDR ASOA20140706090

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 23,438 hours, 30,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION, THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 75, ON STRINGER 02L.  MAINTENANCE REMOVED THE DAMAGE, AND PERFORMED A TRIPLE REPAIR IAW DER APPROVED DISPOSITION ETD2014-145-056649, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
